| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Photophobia (4801)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient with a history of moderate ocular surface and lid disease was implanted with the light adjustable lens (lal, sn (b)(6), +19.5d) in the left eye on (b)(6) 2024.The patient presented approximately 5 months after the light delivery device lock-in 2 procedure complaining of visual disturbances and photophobia.The physician elected to explant the patient's lal (sn (b)(6), +19.5d) on (b)(6) 2025.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.